MAUDE Adverse Event Report: ACUTE INNOVATIONS LLC RIBLOC; RIBLOC 10MMX76MM RIB PLATE

ACUTE INNOVATIONS LLC RIBLOC; RIBLOC 10MMX76MM RIB PLATE
Model Number RBP1132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient suffered rib fractures in 2012.Ribs 6&7 were plated.Recently patient reached down to pick up child, felt a pop and pain in left rib case.X-rays show original fracture to have healed.Broken plate and associated screws were removed.Parts were returned for investigation, no obvious failure mode was identified.Normal wear from installation and removal were noted on the screws.Broken plate ends were rubbed smooth from rubbing, how long could not be determined.

Brand Name
RIBLOC
Common Device Name
RIBLOC 10MMX76MM RIB PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS LLC
8055 ne jacobson st
suite 700
hillsboro OR 97124 9374
MDR Report Key7778554
Report Number3005670412-2018-00007
Device Sequence Number16458234
Product Code HRS
UDI-Device Identifier10814493010104
UDI-Public10814493010104
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051410
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRBP1132
Device Catalogue NumberRBP1132
Device Lot NumberL1201010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68